# SDR ASAA2018100826401

- Difficulty date: October 5, 2018
- Submitted: October 9, 2018
- Operation: Air carrier
- Aircraft: N564AS
- Make and model: Boeing 737890
- Aircraft serial: 35103
- Aircraft time: 45,686 hours, 13,793 cycles
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Indicator
- Part number: 100370750
- Part serial: 4645
- Condition: Abnormal
- Location: Fuel System
- Part time: 45,691 hours, 13,796 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REFUEL PANEL CENTER FUEL QTY GAUGE TEST PATTERN NOT CORRECT. GROUNDED - YES. BOTTOM ROW OF 8'S MISSING DURING TEST. REPLACED CTR TANK REFUEL QTY IND. DID NOT HAVE TO REMOVE PNL. OPS CHECK SAME GOOD. REF AMM 28-41-61. CLEARED MEL 28-12B.
